# SDR SWAA2024103042013

- Difficulty date: September 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 333AT ANGLE AT LT HORIZONTAL STABILIZER 2024-588561<[01] REPLACED ANGLE (CHORD) LOC. ON ACCESS PANEL 333AT AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 186A3005 SHEET 1 REV B.;[02] CERTIFIED. REPLACED ANGLE (CHORD) LOC. ON ACCESS PANEL 333AT AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 186A3005 SHEET 1 REV B.
